Illinois Journal of Mathematics

An inequality suggested by the theory of statistical inference

Henry B. Mann

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 6, Issue 1 (1962), 131-136.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255631813

Digital Object Identifier
doi:10.1215/ijm/1255631813

Mathematical Reviews number (MathSciNet)
MR0142181

Zentralblatt MATH identifier
0099.13803

Subjects
Primary: 62.25
Secondary: 26.52

Citation

Mann, Henry B. An inequality suggested by the theory of statistical inference. Illinois J. Math. 6 (1962), no. 1, 131--136. doi:10.1215/ijm/1255631813. https://projecteuclid.org/euclid.ijm/1255631813


Export citation